Continued fraction expansions for q-tangent and q-cotangent functions - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2010

Continued fraction expansions for q-tangent and q-cotangent functions

Abstract

For 3 different versions of q-tangent resp. q-cotangent functions, we compute the continued fraction expansion explicitly, by guessing the relative quantities and proving the recursive relation afterwards. It is likely that these are the only instances with a ''nice'' expansion. Additional formulae of a similar type are also provided.
Fichier principal
Vignette du fichier
1306-4896-2-PB.pdf (197.83 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00990445 , version 1 (13-05-2014)

Identifiers

Cite

Helmut Prodinger. Continued fraction expansions for q-tangent and q-cotangent functions. Discrete Mathematics and Theoretical Computer Science, 2010, Vol. 12 no. 2 (2), pp.47-64. ⟨10.46298/dmtcs.492⟩. ⟨hal-00990445⟩

Collections

TDS-MACS
30 View
793 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More